# SDR VNAA2017092199903

- Difficulty date: September 18, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 32,778 hours, 32,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R3866949
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL DOUBLER AT FS 319.70 IS CORRODED ON I/B CORNER RBL 36. REMOVED AND REPLACED W/NEW SERVICEABLE P/N 601R38669-49 IAW SRM 51-42-06, 51-40-11 AND 51-42-15.
